# SDR ASMF201409010

- Difficulty date: September 1, 2014
- Submitted: September 18, 2014
- Operation: Air carrier
- Aircraft: N859AM
- Make and model: Boeing 737-8Q8
- Aircraft serial: 32796
- Aircraft time: 41,380 hours, 14,583 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT REJECTED TAKE OFF AT 60 KNOTS DUE TO THE ENTRY DOOR LIGHT TURNED ON.  THE FLIGHT CREW PERFORMED THE QRH 1.8 PROCEDURE, NO CONFIRMING THE FAILURE & INITIATING AGAIN SEQUENCE OF TAKEOFF.  AS PRECAUTIONARY ACTION, PERFORMED BITE TO ENTRY DOOR FLIGHT LOOK SWITCH IAW FIM 52-10 TASK 801 PROCEDURE, NO FOUND FAILURE & THE HIGH ENERGY STOP INSPECTION WAS PERFORMED IAW MM 05-51-07, NO DAMAGES WERE FOUND.
